# SDR IPXA2022031380046

- Difficulty date: March 12, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- Aircraft time: 23,590 hours, 14,806 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: B5327052700000
- Part serial: NA
- Condition: Broken
- Location: Fwd Cargo 131de
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300FWD CARGO PANEL 131DE BROKEN.REPAIR IAW SREO A300-5320-42722-F.
